# SDR USAA001956

- Difficulty date: November 15, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUSELAGE SKIN STA 727A FWD SIDE STR 16R.   CORRECTIVE ACTION: INSTALLED DOUBLER PER SRM 53-30-3
